MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4319
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Pain (1994)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced the clik anchor shaking when the output of stimulation was increased.The physician stated that he felt a pulsating movement when the clik anchor part was shaking.No impedance abnormalities have occurred.The patient later experienced increased pain at the clik anchor site.The physician considered the pain due to the fat layer at the site being thin.An x-ray was taken and the migration of the lead and clik anchor were not confirmed.The patient underwent a revision procedure to reposition the clik anchor a little deeper, so that it is not protruding from the surface of the body.The patient is doing well postoperatively and there is no pain in the anchor area.Stimulation adjustment was performed and paresthesia was induced in the pain area.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced the clik anchor shaking when the output of stimulation was increased.The physician stated that he felt a pulsating movement when the clik anchor part was shaking.No impedance abnormalities have occurred.The patient later experienced increased pain at the clik anchor site.The physician considered the pain due to the fat layer at the site being thin.An x-ray was taken and the migration of the lead and clik anchor were not confirmed.The patient underwent a revision procedure to reposition the clik anchor a little deeper, so that it is not protruding from the surface of the body.The implantable pulse generator (ipg) and lead remain implanted.The patient is doing well postoperatively and there is no pain in the anchor area.Stimulation adjustment was performed and paresthesia was induced in the pain area.

Brand Name
CLIK X MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21107944
Report Number3006630150-2024-09351
Device Sequence Number8153792
Product Code LGW
UDI-Device Identifier08714729905325
UDI-Public08714729905325
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/02/2022
Device Model NumberSC-4319
Device Catalogue NumberSC-4319
Device Lot Number25906262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date01/30/2025
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown